# SDR 2021F00078

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: General aviation
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 114
- Aircraft time: 3,186 hours, 2,151 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 741202311
- Condition: Gouged
- Location: Zone 100
- Part time: 3,186 hours, 2,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD (LEFT) TAILCONE SKIN DAMAGE (GOUGE/BAR MARK). REF ENGINEERING MEMO DQ29509M1
